# SDR CALA0400438

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N14664
- Make and model: Boeing 737524
- Aircraft serial: 28925
- Aircraft time: 15,630 hours, 8,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT THRESHOLD Z-ANGLE CORRODED.  REMOVED AND REPLACED Z-ANGLE PER SRM 51-40-02.
